# SDR ASAA2017073021500

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,595 hours, 11,455 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Part serial: AS05891
- Condition: Faulted
- Location: Autothrottle
- Part time: 26,455 hours, 8,303 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, AUTOTHROTTLES DISENGAGED CLOSE TO THE TIME TAKE OFF POWER WAS SET IN TOGA MODE. DURING CLIMB, WE RE-ATTEMPTED A/T ENGAGEMENT BUT IT KICKED OFF WITH IN A COUPLE OF SECONDS OF ACTIVATION. WE NOTED THE #2 THROTTLE MOVED A BIT DURING THE BRIEF TIME BUT NOT #1. ATTEMPTED AGAIN AT CRUISE- SAME RESULT WITH A/P #2 ENGAGED AND ABOUT 7 SECONDS WITH A/P #1 ENGAGED. GROUNDED - YES. PERFORMED A/T BITE REF B737-800 FIM TASK 22-31-00-810-801 - AUTOTHROTTLE BITE PROCEDURE. FOUND SEVERAL FAULTS FOR ASM1. MSG 22-31687. PERFORMED CURRENT STATUS TWO TIMES AND NO FAULTS LOGGED. PRECAUTIONARY REPLACED ASM1. OPENED AND TAGGED 1CB. RMVD AND INSTALLED NEW ASM1. RMVD TAG AND CLOSED CB REF B737-800 AMM TASK 22-31-91-020-801. RETURNED SYS TO NML. ACCOMPLISHED SYSTEM TEST REF STEP H REF AMM 22-31-91. ALL TESTS PASSED. CLEARS MEL 22-4B. ALSO CLEARS MEL 22-99B.
